I recently went on Birth Control about 3 months ago. Approximately a month and a half ago I kept taking my pill for the week I was supposed to get my period so my boyfriend and I could have sex. After that I bled for 2 straight weeks, but I thought it was just my body reacting to what I'd done with the pills. Everything stopped and my body was back to normal for the past few weeks. Now though, everytime we have sex, I bleed a little for 1 or 2 days after. Why is this?
Know that I am not a doctor. But my best guess from what I have read about this topic is...I bet that your system is still out of whack from altering how you took your birth control pills. And too...break through bleeding is not so uncommon when you are on birth control pills. Of course there can be other reasons for bleeding after sex which do not have to do with your birth control pills so...my best advice is to call your doctor or gynecologist to get this checked out just to be on the safe side.
Good luck to you and thank you for your question.